Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 284296, 23 pages
http://dx.doi.org/10.1155/2012/284296
Research Article

Exponentiated Gamma Distribution: Different Methods of Estimations

Department of Statistics, Faculty of Science, King Abdulaziz University, P.O. Box 80203, Jeddah 21589, Saudi Arabia

Received 9 October 2011; Revised 10 January 2012; Accepted 10 January 2012

Academic Editor: C. Conca

Copyright © 2012 A. I. Shawky and R. A. Bakoban. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. C. Gupta, R. D. Gupta, and P. L. Gupta, “Modeling failure time data by Lehman alternatives,” Communications in Statistics. Theory and Methods, vol. 27, no. 4, pp. 887–904, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. R. A. Bakoban, “A study on mixture of exponential and exponentiated gamma distributions,” Advances and Applications in Statistical Sciences, vol. 2, no. 1, pp. 101–127, 2010. View at Google Scholar
  3. H. F. Coronel-Brizio, A. I. Shawky, R. A. Bakoban, and A. R. Hernández-Montoya, “EDF tests for the exponentiated gamma distribution under type II censoring,” Advances and Applications in Statistics, vol. 17, no. 1, pp. 95–104, 2010. View at Google Scholar · View at Zentralblatt MATH
  4. A. I. Shawky and R. A. Bakoban, “Bayesian and non-Bayesian estimations on the exponentiated gamma distribution,” Applied Mathematical Sciences, vol. 2, no. 51, pp. 2521–2530, 2008. View at Google Scholar · View at Zentralblatt MATH
  5. A. I. Shawky and R. A. Bakoban, “Characterization from exponentiated gamma distribution based on record values,” Journal of Statistical Theory and Applications, vol. 7, no. 3, pp. 263–277, 2008. View at Google Scholar
  6. A. I. Shawky and R. A. Bakoban, “Higher order moments and recurrence relations of order statistics from the exponentiated gamma distribution,” Journal of Statistical Research of Iran, vol. 5, pp. 145–160, 2008. View at Google Scholar
  7. A. I. Shawky and R. A. Bakoban, “Order statistics from exponentiated gamma distribution and associated inference,” The International Journal of Contemporary Mathematical Sciences, vol. 4, no. 2, pp. 71–91, 2009. View at Google Scholar · View at Zentralblatt MATH
  8. A. I. Shawky and R. A. Bakoban, “Conditional expectation of certain distributions of record values,” International Journal of Mathematical Analysis, vol. 3, no. 17, pp. 829–838, 2009. View at Google Scholar · View at Zentralblatt MATH
  9. A. I. Shawky and R. A. Bakoban, “Modified goodness-of-fit tests for exponentiated gamma distribution with unknown shape parameter,” InterStat, vol. 3, pp. 1–17, 2009. View at Google Scholar
  10. A. I. Shawky and R. A. Bakoban, “Certain characterizations of the exponentiated gamma distribution,” Journal of Statistical Science, vol. 3, no. 2, pp. 151–164, 2011. View at Google Scholar
  11. G. Zheng, “On the Fisher information matrix in type II censored data from the exponentiated exponential family,” Biometrical Journal, vol. 44, no. 3, pp. 353–357, 2002. View at Publisher · View at Google Scholar
  12. D. R. Wingo, “Maximum likelihood estimation of Burr XII distribution parameters under type II censoring,” Microelectronics Reliability, vol. 33, no. 9, pp. 1251–1257, 1993. View at Publisher · View at Google Scholar
  13. M. Z. Raqab, “Order statistics from the Burr Type X model,” Computers & Mathematics with Applications, vol. 36, no. 4, pp. 111–120, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  14. R. D. Gupta and D. Kundu, “Generalized exponential distributions,” Australian & New Zealand Journal of Statistics, vol. 41, no. 2, pp. 173–188, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. R. D. Gupta and D. Kundu, “Generalized exponential distribution: different method of estimations,” Journal of Statistical Computation and Simulation, vol. 69, no. 4, pp. 315–337, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. D. Kundu and M. Z. Raqab, “Generalized Rayleigh distribution: different methods of estimations,” Computational Statistics & Data Analysis, vol. 49, no. 1, pp. 187–200, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  17. A. M. Hossain and W. J. Zimmer, “Comparison of estimation methods for Weibull parameters: complete and censored samples,” Journal of Statistical Computation and Simulation, vol. 73, no. 2, pp. 145–153, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. J. G. Surles and W. J. Padgett, “Some properties of a scaled Burr type X distribution,” Journal of Statistical Planning and Inference, vol. 128, no. 1, pp. 271–280, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. R. D. Gupta and D. Kundu, “On the comparison of Fisher information of the Weibull and GE distributions,” Journal of Statistical Planning and Inference, vol. 136, no. 9, pp. 3130–3144, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. J. F. Lawless, Statistical Models and Methods for Lifetime Data, John Wiley & Sons, New York, NY, USA, 1982, Wiley Series in Probability and Mathematical Statistics.
  21. D. N. P. Murthy, M. Xie, and R. Jiang, Weibull Models, Wiley Series in Probability and Statistics, John Wiley & Sons, Hoboken, NJ, USA, 2004.
  22. R. D. Gupta and D. Kundu, “Generalized exponential distribution: statistical inferences,” Journal of Statistical Theory and Applications, vol. 1, no. 1, pp. 101–118, 2002. View at Google Scholar
  23. J. Swain, S. Venkatraman, and J. Wilson, “Least squares estimation of distribution function in Johnson's translation system,” Journal of Statistical Computation and Simulation, vol. 29, pp. 271–297, 1988. View at Publisher · View at Google Scholar
  24. H. A. David and H. N. Nagaraja, Order Statistics, Wiley Series in Probability and Statistics, John Wiley & Sons, Hoboken, NJ, USA, 3rd edition, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. J. R. M. Hosking, “L-Moments: analysis and estimation of distributions using linear combinations of order statistics,” Journal of the Royal Statistical Society B, vol. 52, no. 1, pp. 105–124, 1990. View at Google Scholar · View at Zentralblatt MATH
  26. A. M. Abouammoh and A. M. Alshingiti, “Reliability estimation of generalized inverted exponential distribution,” Journal of Statistical Computation and Simulation, vol. 79, no. 11, pp. 1301–1315, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH